Pascal and Francis Bibliographic Databases

Help

Search results

Your search

au.\*:("SIGMAN, K")

Publication Year[py]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Discipline (document) [di]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Author Country

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Results 1 to 25 of 30

  • Page / 2

Export

Selection :

  • and

One-dependent regenerative processes and queues in continuous timeSIGMAN, K.Mathematics of operations research. 1990, Vol 15, Num 1, pp 175-189, issn 0364-765XArticle

Regeneration in tandem queues with multiserver stationsSIGMAN, K.Journal of applied probability. 1988, Vol 25, Num 2, pp 391-403, issn 0021-9002Article

Queues under preemptive LIFO and ladder height distributions for risk processes : A dualitySIGMAN, K.Communications in statistics. Stochastic models. 1996, Vol 12, Num 4, pp 725-735, issn 0882-0287Article

Light traffic for workload in queuesSIGMAN, K.Queueing systems. 1992, Vol 11, Num 4, pp 429-442, issn 0257-0130Article

A note on a sample-path rate conservation law and its relationship with H=λGSIGMAN, K.Advances in applied probability. 1991, Vol 23, Num 3, pp 662-665, issn 0001-8678Article

Appendix : A primer on heavy-tailed distributionsSIGMAN, K.Queueing systems. 1999, Vol 33, Num 1-3, pp 261-275, issn 0257-0130Article

The stability of open queueing networksSIGMAN, K.Stochastic processes and their applications. 1990, Vol 35, Num 1, pp 11-25, issn 0304-4149Article

Notes on the stability of closed queueing networksSIGMAN, K.Journal of applied probability. 1989, Vol 26, Num 3, pp 678-682, issn 0021-9002Article

Steady-state asymptotics for tandem, split-match and other feedforward queues with heavy tailed serviceTAO HUANG; SIGMAN, K.Queueing systems. 1999, Vol 33, Num 1-3, pp 233-259, issn 0257-0130Article

Uniform Cesaro limit theorems for synchronous processes with applications to queuesGLYNN, P; SIGMAN, K.Stochastic processes and their applications. 1992, Vol 40, Num 1, pp 29-43, issn 0304-4149Article

Work-modulated queues with applications to storage processesBROWNE, S; SIGMAN, K.Journal of applied probability. 1992, Vol 29, Num 3, pp 699-712, issn 0021-9002Article

Risk and duality in multidimensionsBŁASZCZYSZYN, B; SIGMAN, K.Stochastic processes and their applications. 1999, Vol 83, Num 2, pp 331-356, issn 0304-4149Article

Stationary regimes for inventory processesBARDHAN, I; SIGMAN, K.Stochastic processes and their applications. 1995, Vol 56, Num 1, pp 77-86, issn 0304-4149Article

Delay moments for FIFO GI/GI/s queuesSCHELLER-WOLF, A; SIGMAN, K.Queueing systems. 1997, Vol 25, Num 1-4, pp 77-95, issn 0257-0130Article

A Pollaczek-Khintchine formula for M/G/1 queues with disastersJAIN, G; SIGMAN, K.Journal of applied probability. 1996, Vol 33, Num 4, pp 1191-1200, issn 0021-9002Article

Independent sampling of a stochastic processGLYNN, P; SIGMAN, K.Stochastic processes and their applications. 1998, Vol 74, Num 2, pp 151-164, issn 0304-4149Article

Moments in tandem queuesSCHELLER-WOLF, A; SIGMAN, K.Operations research. 1998, Vol 46, Num 3, pp 378-380, issn 0030-364XArticle

New bounds for expected delay in FIFO GI/GI/c queuesSCHELLER-WOLF, A; SIGMAN, K.Queueing systems. 1997, Vol 26, Num 1-2, pp 169-186, issn 0257-0130Article

Immunotherapy for childhood asthma : Is there a rationale for its use ?SIGMAN, K; MAZER, B.Annals of allergy, asthma, & immunology. 1996, Vol 76, Num 4, pp 299-309, issn 1081-1206, 9 p.Article

A review of regenerative processesSIGMAN, K; WOLFF, R. W.SIAM review (Print). 1993, Vol 35, Num 2, pp 269-288, issn 0036-1445Article

Heavy and light traffic in fluid models with burst arrivalsSIGMAN, K; YAMAZAKI, G.Annals of the Institute of Statistical Mathematics. 1993, Vol 45, Num 1, pp 1-7, issn 0020-3157Article

A note on the existence of regeneration timesSIGMAN, K; THORISSON, H; WOLFF, R. W et al.Journal of applied probability. 1994, Vol 31, Num 4, pp 1116-1122, issn 0021-9002Article

Moments in infinite channel queuesYAMAZAKI, G; SIGMAN, K; MIYAZAWA, M et al.Computers & mathematics with applications (1987). 1992, Vol 24, Num 1-2, pp 1-6, issn 0898-1221Conference Paper

Laparoscopic cholecystectomy : a treatment option for gallbladder disease in childrenSIGMAN, H. H; LABERGE, J.-M; CROITORU, D et al.Journal of pediatric surgery. 1991, Vol 26, Num 10, pp 1181-1183, issn 0022-3468Article

Sampling at subexponential times, with queueing applicationsASMUSSEN, S; KLÜPPELBERG, C; SIGMAN, K et al.Stochastic processes and their applications. 1999, Vol 79, Num 2, pp 265-286, issn 0304-4149Article

  • Page / 2